Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have a question that does not directly involving me. You see, a friend of mine complains about itching problems. Another thing that occurs with his itching is the change of his color of the skin. It is, and I am not joking, yellow. He told me that he has hyperbilirubemia. What is the background of this condition?

Loading...

Hi, this is a difficult question to answer. Your friend probably hid some information from you about his condition. Increased creation of bilirubin (hyperbilirubemia) is probably a symptom of some illness that your friend has. Change of the skin color (it turns yellow) and severe itching are pointers of hyperbilirubemia. This means that probably there is something with your friend's liver. The liver is the organ responsible for the bilirubin production. There are several conditions that might influence the liver and damage it. You should suggest your friend to visit a doctor, if he has not done so already. The thrall "investigation" of his medical state will show if he is developing, or already has, some kind of serious condition.
Reply

Loading...